# SDR 454A0110100922

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N529MD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9870
- Aircraft time: 1,356 hours, 4,155 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Caliper
- Part number: B635M1816110
- Part serial: 06082
- Condition: Cracked
- Location: Zone 200
- Part time: 1,356 hours, 4,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKING ON EACH BRAKE CALIPER PISTON. WEAR PLATES DO NO COMPLETELY SPAN PISTON. FOUND ABNORMAL WEAR ON HOUSING FROM CONTACT WITH PADS AND ROTOR DISK. THIS IS THE SECOND INSTANCE.
